Advanced Search
Article Contents
Article Contents

BMO martingales and positive solutions of heat equations

Abstract Related Papers Cited by
  • In this paper, we develop a new approach to establish gradient estimates for positive solutions to the heat equation of elliptic or subelliptic operators on Euclidean spaces or on Riemannian manifolds. More precisely, we give some estimates of the gradient of logarithm of a positive solution via the uniform bound of the logarithm of the solution. Moreover, we give a generalized version of Li-Yau's estimate. Our proof is based on the link between PDE and quadratic BSDE. Our method might be useful to study some (nonlinear) PDEs.
    Mathematics Subject Classification: Primary: 60H10.


    \begin{equation} \\ \end{equation}
  • [1]

    D. Bakry and M. Ledoux, A logarithmic Sobolev form of the Li-Yau parabolic inequality, Rev. Mat. Iberoam., 22 (2006), 683-702.doi: 10.4171/RMI/470.


    D. Bakry and Z. Qian, Harnack inequalities on a manifold with positive or negative Ricci curvature, Rev. Mat. Iberoamericana, 15 (1999), 143-179.doi: 10.4171/RMI/253.


    P. Baxendale, Brownian motions in the diffeomorphism group. I, Compositio Math., 53 (1984), 19-50.


    J. M. Bismut, Théorie probabiliste du contrôle des diffusions, Mem. Amer. Math. Soc., 4 (1976), xiii+130 pp.


    J. M. Bismut, Mécanique Aléatoire, Lecture Notes in Mathematics, 866. {Springer-Verlag, Berlin}, 1981.


    P. Briand and Y. Hu, BSDE with quadratic growth and unbounded terminal value, Probab. Theory Related Fields, 136 (2006), 604-618.doi: 10.1007/s00440-006-0497-0.


    F. Delbaen, Y. Hu and X. Bao, Backward SDEs with superquadratic growth, Probab. Theory Related Fields, 150 (2011), 145-192.doi: 10.1007/s00440-010-0271-1.


    H. Donnelly and P. Li, Lower bounds for the eigenvalues of Riemannian manifolds, Michigan Math. J., 29 (1982), 149-161.doi: 10.1307/mmj/1029002668.


    J. L. Doob, Stochastic Processes, John Wiley & Sons, Inc., New York, 1953.


    J. L. Doob, Classical Potential Theory and Its Probabilistic Counterpart, Reprint of the 1984 edition, Classics in Mathematics. Springer-Verlag, Berlin, 2001.doi: 10.1007/978-3-642-56573-1.


    R. Durrett, Brownian Motion and Martingales in Analysis. Wadsworth Mathematics Series, Wadsworth International Group, Belmont, CA, 1984.


    J. Eells and K. D. Elworthy, Stochastic dynamical systems, Control theory and topics in functional analysis (I nternat. Sem., Internat. Centre Theoret. Phys., Trieste, 1974), Internat. Atomic Energy Agency, Vienna, III (1976), 179-185.


    S. Hamilton, A matrix Harnack estimate for the heat equation, Comm. Anal. Geom., 1 (1993), 113-126.


    L. Hörmander, Hypoelliptic second order differential equations, Acta Math., 119 (1967), 147-171.doi: 10.1007/BF02392081.


    N. Ikeda and S. Watanabe, Stochastic Differential Equations and Diffusion Processes, North-Holland Mathematical Library, 24. North-Holland Publishing Co., Amsterdam, 1981.


    S. Kobayashi and K. Nomizu, Foundations of Differential Geometry, Vol. I. Reprint of the 1963 original, Wiley Classics Library. A Wiley-Interscience Publication. John Wiley & Sons, Inc., New York, 1996.


    M. Kobylanski, Backward stochastic differential equations and partial differential equations with quadratic growth, Ann. Probab., 28 (2000), 558-602.doi: 10.1214/aop/1019160253.


    H. Kunita, On the representation of solutions of stochastic differential equations, Seminar on Probability, XIV (Paris, 1978/1979), pp. 282-304, Lecture Notes in Math., 784, Springer, Berlin, 1980.


    O. A. Ladyženskaja, V. A. Solonnikov and N. N. Ural'ceva, Linear and Quasilinear Equations of Parabolic Type, American Mathematical Society, Providence, R. I., 1968.


    P. Li and S. T. Yau, On the parabolic kernel of the S chrödinger operator, Acta Math., 156 (1986), 153-201.doi: 10.1007/BF02399203.


    X. D. Li, Hamilton's Harnack inequality and the W-entropy formula on complete Riemannian manifolds, arXiv:1303.1242v4, 2014.


    G. M. Lieberman, Second Order Parabolic Differential Equations, {World Scientific Publishing Co., Inc., River Edge, NJ}, 1996.doi: 10.1142/3302.


    P. Malliavin, Géométrie Différentielle Stochastique. Séminaire de Mathéematiques Supérieures, 64. Presses de l'Université de Montréal, Montreal, Que., 1978,


    M. A. Morlais, Quadratic BSDEs driven by a continuous martingale and applications to the utility maximization problem, Finance Stoch., 13 (2009), 121-150.doi: 10.1007/s00780-008-0079-3.


    É. Pardoux and S. Peng, Adapted solution of a backward stochastic differential equation, Systems Control Lett., 14 (1990), 55-61.doi: 10.1016/0167-6911(90)90082-6.


    S. Peng, Probabilistic interpretation for systems of quasilinear parabolic partial differential equations, Stochastics Stochastics Rep., 37 (1991), 61-74.doi: 10.1080/17442509108833727.


    S. T. Yau, On the Harnack inequalities of partial differential equations, Comm. Anal. Geom., 2 (1994), 431-450.


    S. T. Yau, Harnack inequality for non-self-adjoint evolution equations, Math. Res. Lett., 2 (1995), 387-399.doi: 10.4310/MRL.1995.v2.n4.a2.

  • 加载中

Article Metrics

HTML views() PDF downloads(93) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint